# SDR CA021016006

- Difficulty date: April 24, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 12,644 hours
- Engine: Allsn 250C20B
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1C2710
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: DE
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(CAN) A FUEL PUMP FAILURE LIGHT ILLUMINATED ON CAUTION PANEL DURING FLIGHT. IT WAS DETERMINED THAT THE AFT FUEL PUMP HAD FAILED. FAULTY CARTRIDGE WAS REPLACED WITH AIRWORTHY UNIT, PUMP PRESSURES CORRECTED.
